Computational & Applied Mathematics
On-line version ISSN 1807-0302
FARNOOSH, R.; GHASEMIAN, J. and SOLAYMANI FARD, O.. Integrating Ridge-type regularization in fuzzy nonlinear regression. Comput. Appl. Math. [online]. 2012, vol.31, n.2, pp. 323-338. ISSN 1807-0302. http://dx.doi.org/10.1590/S1807-03022012000200006.
In this paper, we deal with the ridge-type estimator for fuzzy nonlinear regression models using fuzzy numbers and Gaussian basis functions. Shrinkage regularization methods are used in linear and nonlinear regression models to yield consistent estimators. Here, we propose a weighted ridge penalty on a fuzzy nonlinear regression model, then select the number of basis functions and smoothing parameter. In order to select tuning parameters in the regularization method, we use the Hausdorff distance for fuzzy numbers which was first suggested by Dubois and Prade . The cross-validation procedure for selecting the optimal value of the smoothing parameter and the number of basis functions are fuzzified to fit the presented model. The simulation results show that our fuzzy nonlinear modelling performs well in various situations. Mathematical subject classification: Primary: 62J86; Secondary: 62J07.
Keywords : fuzzy nonlinear regression; regularization method; Monte Carlo method; Gaussian basis expansion.